# SDR ASAA2014060308304

- Difficulty date: June 3, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310101
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 520, RBL 24.75 IS WORN.  ACFT GROUNDED. REPAIRED SEAT TRACK IAW REO-G17522, REV A AND EA 900-53EA-12939.
